# SDR WWQ2005F00000

- Difficulty date: October 13, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N823GA
- Make and model: Gulstm GIV
- Aircraft serial: 1005
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1158P41718013P12
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 8,190 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW WAS ALERTED THAT THE FLIGHT HYDRAULIC SYSTEM PRESSURE HAD FALLEN BELOW LIMITS, SOON AFTER THE CREW NOTICED THAT THE QUANTITY WAS NEAR EMPTY.  CREW CALL MAINTENANCE FROM AC TO DISCUS THE PROBLEM AND THEY ALL AGREED TO LAND ENROUTE FOR MAINTENANCE.  MAINT INSPECTED AC, AFTER AN OPERATIONAL CHECK, FOUND RT OR FLIGHT SIDE HYDRAULIC PUMP PRESSURE LINE WAS LEAKING.  AFTER FURTHER INSPECTION OF THE PRESSURE LINE, FOUND THAT THE PERMASWAGE FITTING ON THE LINE WAS THE PROBLEM.  A NEW LINE AND FITTING WERE ORDERED AND INSTALLED.  FLIGHT HYDRAULIC SYSTEM WAS SERVICED AND A LEAK CHECK COMPLIED WITH.  NO FURTHER LEAKS OR PROBLEMS NOTED.
